# SDR CALA2018011200137

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471123203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SHEAR WEB BETWEEN FRAMES 69 & 70, HAD SEVERAL AREAS OF CORROSION ON TOP & BOTTOM SIDES.  REMOVED AND REPLACED THE SHEAR WEB AND FRAME SUPPORT IAW SRM 51 -42-11, PG 2, STEP 2 A-H.
